# SDR NWAA085006743

- Difficulty date: November 8, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N643NW
- Make and model: Boeing 747249F
- Aircraft serial: 22245
- Aircraft time: 94,724 hours, 21,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND UPPER DECK EMERGENCY LIGHT INOP.  MX R&R BATTERY PACK.  OPS CHECKED GOOD AND ACFT WAS RETURNED TO SERVICE.
